# SDR AALA20100311DFW07

- Difficulty date: March 10, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 35,489 hours, 4,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING AT SEAT 36C HAS ONE LIGHT INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHTING AT SEAT 36C.  OPS CHECKED NORMAL.
